# SDR 95ZZZX6091

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572V
- Make and model: Bolkms BO105S
- Aircraft serial: S665
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: MB1015DU
- Condition: Binding
- Location: Servo Actuator
- Component: 10545028
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FLIGHT AFTER INSTALLATION OF BOOSTER PACK, LATERAL M/R CONTROL BECAME SPONGY/SLUGGISH, MUSHING AND SLOW TO RESPOND.  LATERAL FEEDBACK IN CONTROLS.  SHOP INSPECTION REVEALED BINDING IN SYS I AND SYS II LATERIAL CONTROL SERVO ACTUATORS OF BOOSTER PACK.  SERVO VALVE BUSHINGS, PN MB1015DU, SUPPORTING SERVO VALVE COUPLING BOLTS, PN 105-46666.07, WERE FOUND BINDING CAUSING HIGH INPUT FORCES TO SERVO VALVE.  CAUSE OF SUDDEN BUSHING TIGHTNESS IS UNKNOWN.  BUSHINGS WERE BURNISHED TO REDUCE FRICTION ON COUPLING BOLTS TO NORMAL LIMITS.  NOTE:  LATERAL ACTUATORS SYMMETRY WAS OUT OF LIMITS AND RETURNED TO WITHIN LIMITS AFTER REPAIR WAS MADE BY BURNISHING TIGHT BUSHINGS.
